Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 25, 2011, 5:17 PM MDT for Union County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 5:17 PM MDT (23:17 UTC)
- Expired
- Apr 25, 2011, 5:45 PM MDT
- In force
- 28 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Union County, NM
The radar
The Amarillo radar (KAMA), 189 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -394 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011
WUUS55 KABQ 252317
SVRABQ
NMC059-252345-
/O.NEW.KABQ.SV.W.0001.110425T2317Z-110425T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL UNION COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 545 PM MDT
* AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF CLAYTON...
AND MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLAYTON...
HIGHWAYS 64 AND 87...
CLAYTON MUNICIPAL AIRPARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING AND DAMAGING WINDS ARE LIKELY FROM THIS STORM...
BUT LITTLE RAIN WILL REACH THE GROUND.
&&
LAT...LON 3649 10303 3623 10302 3651 10348 3669 10322
3658 10301 3649 10300
TIME...MOT...LOC 2316Z 313DEG 38KT 3652 10320
$$
DPORTER1 follow-up statement
383
WWUS55 KABQ 252343
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 PM MDT MON APR 25 2011
NMC059-252353-
/O.EXP.KABQ.SV.W.0001.000000T0000Z-110425T2345Z/
UNION-
543 PM MDT MON APR 25 2011
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 545 PM MDT FOR EAST
CENTRAL UNION COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3649 10303 3623 10302 3651 10348 3669 10322
3658 10301 3649 10300
TIME...MOT...LOC 2343Z 313DEG 38KT 3632 10295
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:37 PM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 25, 3:37 PM MDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT MON APR 25 2011 .DISCUSSION... WIND TO BE THE MOST CRITICAL FCST PARAMETER FOR THE NEXT 24 TO 36 HRS AS A REALLY SERIOUS 85 TO 95 KT WIND MAX COMES INTO NM TUE MID MORN OR SO WITH THE STRONGEST BAND CROSSING THE STATE FROM VCNTY OF KGUP TO NR OR JUST N OF ROSWELL. THIS SEEN EARLIER AND WAS BASIS OF MOST OF THE UPGRADE TO HIGH WIND WARNING AND EXPANSION OF THE HIGH WIND WATCH FOR TUE. THE FORMER WAS TARGETED TO AREAS WHERE WARNING CRITERIA WINDS WOULD BE CERTAIN OR AT LEAST VERY LIKELY. THESE AREAS MAY SEE GUSTS AS HIGH AS THE 65 TO 75 MPH RANGE. OBJECTIVE WAS TO TAKE A LITTLE OF THE HEAT OFF LATER SHIFTS SO THAT WOULD ONLY HAVE TO LEAVE IT AS IS OR MAYBE EXPAND A LITTLE...BUT HOPEFULLY NOT HAVE TO CONTRACT WARNING AREA. THOUGHT OF EXPANDING ACROSS NE PLAINS...BUT IT APPEARS MARGINAL ENOUGH THERE AT THIS TIME TO KEEP THAT AREA OUT OF WATCH AREA WITH SFC LOW VERY NEAR OR OVER THAT AREA MORNING THROUGH EARLY OR MID AFTN. WIND ADVISORY CRITERIA WINDS APPEAR TO BE MORE LIKELY THERE. AS OF THIS WRITING WIND ADVISORY AREA FOR TODAY SEEMS TO BE FAIRLY WELL COVERING HIGHER WIND AREAS...BUT LOS ALAMOS MOST RECENT OB APPEARS TO BE A REAL OUTLIER WITH NEAR HIGH WIND CRITERIA AND DO EXPECT THEM TO COME DOWN SIGNIFICANTLY NEXT HOUR OR TWO. AS FAR AS PCPN GOES THE BACK DOOR COLD FRONT...THOUGH RATHER WEAK...AND DAYTIME HEATING HAS CREATED ENOUGH WIND AND MOISTURE CONVERGENCE NEAR ITS BOUNDARY TO KICK OFF SCATTERED MOSTLY LIGHT...DUE TO THE VERY MEAGER MOISTURE LEVELS...SHOWERS AND ISOLATED STORMS. MOST OF THAT SHOULD DISSIPATE OR AT LEAST BECOME VERY ISOLATED BETWEEN SUNSET AND MIDNIGHT. AS THE MID AND UPPER JET MAX COMES ACROSS NM TUE WITH THE ASSOCIATED SHORT WAVE ON ITS NORTH SIDE...EXPECT A FEW MORE MOSTLY LIGHT SHOWERS AND STORMS TO DVLP AND TRACK ACROSS FAR NW...N CENTRAL AND NE NM AS DAY PROGRESSES. ANOTHER CONCERN WILL BE POTENTIAL FOR NEAR OR A LITTLE BELOW FREEZING TEMPS FOR NE AND N PORTIONS OR E CENTRAL NM. THESE AREAS ARE COMING CLOSE TO THEIR AVERAGE LAST FREEZE DATES...SO LATER SHIFTS WILL WANT TO MONITOR MOS AND OTHER TEMP GUIDANCE TRENDS NEXT FEW MODEL RUNS TO DETERMING IF ANY HIGHLIGHTS MAY BE NEEDED FOR THAT. OFFICE CONSENSUS WAS THAT THIS NOT A COLD ENOUGH LATE ENOUGH SCENARIO JUST YET...BUT ANOTHER COUPLE DEGREE OR SO DROP MAY CREATE NEED FOR AT LEAST A SPECIAL WX STATEMENT. WED AND THU TO FEATURE MUCH LESS WIND AND THE START OF A COUPLE DAY OR SO WARMING TREND. BACK TO WINDY FRI AND PERHAPS SAT WITH SOME COOLING SAT. 43 && .AVIATION... SCATTERED HIGH BASED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE NORTHERN HIGH TERRAIN AND TRANSLATE SOUTHEAST ACROSS THE FAR NORTHEAST HIGHLANDS AND PLAINS INTO THIS EVENING. SOME OF THE STORMS WILL PRODUCE BRIEF BUT STRONG WIND GUSTS UP TO 40 KTS. ACROSS THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE...EXPECT WESTERLY WINDS OF 25 TO 30 KTS WITH GUSTS TO 40 KTS TO PERSIST UNTIL AROUND SUNSET. WINDS WILL DIMINISH AFTER SUNSET BUT REMAIN A BIT BREEZY THROUGH THE OVERNIGHT. WIDESPREAD STRONG WINDS CAN BE EXPECTED ON TUESDAY WITH THE POTENTIAL FOR DAMAGING WIND GUSTS EXCEEDING 50 KTS ALONG INTERSTATE 40 FROM KGUP AND KABQ EAST TO KCQC AND KTCC. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO BELOW ONE MILE IN DUST PRONE AREAS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. KW && .FIRE WEATHER... WIDESPREAD CRITICAL CONDITIONS AND VERY STRONG WINDS EXPECTED ON TUESDAY. STRONG WINDS AND CRITICAL FIRE WEATHER WILL CONTINUE THE REST OF THIS AFTERNOON BEFORE DIMINISHING BY EARLY EVENING. EXPECT BREEZY CONDITIONS TO REMAIN IN PLACE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN OVERNIGHT. OVERNIGHT RECOVERIES WILL BE FAIR ACROSS THE SOUTH WITH GOOD VALUES EXPECTED TO THE NORTH OF INTERSTATE 40 AND ESPECIALLY OVER THE NORTHERN HIGH TERRAIN. WIDESPREAD CRITICAL CONDITIONS AND VERY STRONG WINDS CAN BE EXPECTED ON TUESDAY AS THE NOSE OF A 90+KT 500MB JET SWEEPS ACROSS CENTRAL NEW MEXICO. HEIGHT FALLS TO THE LEE OF THE ROCKIES WILL INDUCE A RATHER STRONG SURFACE LOW NEAR SOUTHEAST COLORADO TUESDAY MORNING. MODELS ARE IN DECENT AGREEMENT THAT THIS LOW WILL DEEPEN TO AROUND 994-995MB AS IT TRANSLATES SOUTHEAST ACROSS THE TEXAS PANHANDLE DURING PEAK MIXING TIME. DEEP MIXING WILL OCCUR WITH DAMAGING WINDS POSSIBLE ESPECIALLY ALONG INTERSTATE 40 AND FAVORING AN AREA FROM CLINES CORNERS TO TUCUMCARI AND NORTH ALONG INTERSTATE 25 FROM NEAR SANTA FE NORTH TO LAS VEGAS AND RATON. WIND GUSTS BETWEEN 65 AND 75 MPH ARE NOT OUT OF THE QUESTION FOR THESE AREAS. A LACK OF ABOVE NORMAL TEMPERATURES WILL HELP DETER EXTREME CONDITIONS FROM DEVELOPING WHICH IS GOOD NEWS BUT NONETHELESS THE POTENTIAL EXISTS FOR A SIGNIFICANT FIRE WEATHER EVENT ESPECIALLY GIVEN IGNITION OR A THREAT FROM ONGOING FIRES. RED FLAG WARNINGS WILL CONTINUE FOR ALL FIRE WEATHER ZONES ALONG WITH HIGH WIND HIGHLIGHTS. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION PROVIDING A RESPITE FROM THE WINDY AND DRY WEATHER BOTH WEDNESDAY AND THURSDAY. CONFIDENCE FOR STRONG WINDS AND CRITICAL FIRE WEATHER IS LOOKING HIGH FOR FRIDAY AS ANOTHER STRONG JET AND SURFACE LOW DEVELOP. LATER SHIFTS WILL NEED TO CONSIDER FIRE WEATHER WATCHES FOR FRIDAY. GFS MODEL CONTINUES TO INDICATE A BACKDOOR COLD FRONT EDGING THROUGH THE EASTERN PLAINS SATURDAY MORNING INTO SATURDAY EVENING. THERE COULD BE A CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ALONG THE BOUNDARY. OVERALL THE PATTERN IS LOOKING DRY AND BREEZY INTO THE BEGINNING OF NEXT WEEK. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 39 57 26 61 / 10 10 0 0 DULCE........................... 31 50 21 56 / 20 20 0 0 CUBA............................ 34 53 22 57 / 10 10 0 0 GALLUP.......................... 33 59 22 61 / 0 0 0 0 EL MORRO........................ 32 56 21 58 / 0 0 0 0 GRANTS.......................... 34 62 23 62 / 0 0 0 0 QUEMADO......................... 34 63 24 64 / 0 0 0 0 GLENWOOD........................ 38 74 34 76 / 0 0 0 0 CHAMA........................... 26 44 16 53 / 20 20 5 0 LOS ALAMOS...................... 35 56 26 60 / 5 10 0 0 PECOS........................... 32 55 24 58 / 5 5 0 0 CERRO/QUESTA.................... 27 49 16 56 / 10 20 10 5 RED RIVER....................... 27 42 17 48 / 20 30 10 5 ANGEL FIRE...................... 29 46 20 52 / 10 20 10 0 TAOS............................ 29 54 18 58 / 10 10 5 0 MORA............................ 34 51 21 56 / 5 10 5 0 ESPANOLA........................ 36 62 26 65 / 0 5 0 0 SANTA FE........................ 35 58 23 59 / 5 5 0 0 SANTA FE AIRPORT................ 36 61 25 63 / 0 5 0 0 ALBUQUERQUE FOOTHILLS........... 43 64 35 65 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 45 65 37 67 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 41 67 33 69 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 42 65 35 67 / 0 0 0 0 LOS LUNAS....................... 39 70 35 72 / 0 0 0 0 RIO RANCHO...................... 42 65 34 67 / 0 0 0 0 SOCORRO......................... 44 78 39 78 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 36 62 26 64 / 0 0 0 0 TIJERAS......................... 36 64 28 65 / 0 0 0 0 MORIARTY/ESTANCIA............... 37 65 29 65 / 0 0 0 0 CLINES CORNERS.................. 35 60 26 61 / 0 5 0 0 GRAN QUIVIRA.................... 41 68 33 66 / 0 0 0 0 CARRIZOZO....................... 44 77 35 70 / 0 0 0 0 RUIDOSO......................... 44 70 38 65 / 0 0 0 0 CAPULIN......................... 35 56 26 58 / 10 30 20 5 RATON........................... 33 59 25 63 / 10 20 20 5 SPRINGER........................ 35 62 27 64 / 10 10 10 0 LAS VEGAS....................... 37 59 26 62 / 5 5 5 0 CLAYTON......................... 37 62 34 62 / 10 20 20 5 ROY............................. 39 63 31 63 / 5 10 10 0 CONCHAS......................... 42 73 32 70 / 5 5 10 0 SANTA ROSA...................... 43 72 34 72 / 0 0 0 0 TUCUMCARI....................... 42 74 34 69 / 5 5 10 0 CLOVIS.......................... 42 75 37 69 / 0 0 5 0 PORTALES........................ 41 77 37 70 / 0 0 5 0 FORT SUMNER..................... 43 77 37 73 / 0 0 0 0 ROSWELL......................... 49 86 43 78 / 0 0 0 0 PICACHO......................... 44 80 41 76 / 0 0 0 0 ELK............................. 45 75 41 73 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>109. RED FLAG WARNING FROM 10 AM TO 9 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ101>109. WIND ADVISORY UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ512>515-518-521>526-529-532>540. HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES... NMZ501-502-504-505-508-511>516-518>520-524-525-527>529-536-538-540. HIGH WIND WARNING FROM 9 AM TO 9 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ506-507-521>523-526-532>535-537-539. && 43/17
Hazardous weather outlook, Apr 25, 6:00 AM MDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON APR 25 2011 NMZ501>540-261200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR ALL AREAS EXCEPT NORTHWEST NEW MEXICO. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST WINDS WILL BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. GUSTS TO 50 OR 55 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EVEN STRONGER WINDS ARE EXPECTED ON TUESDAY. DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL BE POSSIBLE. THESE STRONG WINDS MAY CREATE AREAS OF BLOWING DUST AND REDUCED VISIBILITY. THE STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS AREA WIDE. STRONG AND GUSTY WINDS AS WELL AS LOW RELATIVE HUMIDITIES MAY RETURN ON FRIDAY. WIND GUSTS NEAR 50 MPH COMBINED WITH SINGLE DIGIT RELATIVE HUMIDITIES MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WIND GUSTS IN EXCESS OF 50 MPH OR WILDFIRES. 34
In the hours before
Special weather statement, Apr 25, 4:29 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 429 PM MDT MON APR 25 2011 NMZ527-530-252300- RATON RIDGE/JOHNSON MESA-UNION COUNTY- 429 PM MDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION COUNTY THROUGH 500 PM MDT... AT 423 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES EAST OF FOLSOM...OR ABOUT 11 MILES NORTHEAST OF DES MOINES...MOVING SOUTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...GRENVILLE...MOUNT DORA... SENECA AS WELL AS STATE ROUTE 456. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3667 10302 3627 10335 3686 10386 3699 10367 TIME...MOT...LOC 2228Z 324DEG 39KT 3685 10369 DPORTER
Special weather statement, Apr 25, 5:00 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT MON APR 25 2011
NMZ530-252330-
UNION COUNTY-
500 PM MDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY THROUGH 530
PM MDT...
AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF GRENVILLE...OR ABOUT 21
MILES EAST OF DES MOINES...MOVING SOUTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...CLAYTON...SENECA AND PORTIONS
OF STATE ROUTE 370.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3649 10303 3635 10303 3630 10310 3667 10360
3682 10342 3662 10300 3650 10300
TIME...MOT...LOC 2259Z 313DEG 37KT 3666 10339
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:54 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Apr 25, 6:55 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 38 hr |
| Apr 25, 12:09 PM MDT | High Wind Warning | ABQ | 33 hr | |
| Apr 25, 4:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Apr 25, 5:00 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.